Hi,i have bad anxiety and depression my dr is tapering me off my benzos....xanax almost off and now tapering off klonopin,,,,,,,yesterday he added me on risperdal 1/2 mg becasue i was on it last year to help with racing thoughts and im kinda having them again and im having a ruff time tapering i feel ill...i cant remember how risperdal made me feel laast year........si it safe..my friend told me its very potent and hasbad side effects and is addicting anyoneout there now about this med can you plese let me know..i took a dose last night and feel kinda dizzy is that normal and if so will it go away?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.